English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60868/93650 (65%)
Visitors : 1151718      Online Users : 28
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41268


    Title: The asymptotic joint normality of the number of upper records, lower records and inversions in a random sequence
    Authors: Chao, Chern-ching;Chen, Yi-liang;鄭惟厚;Cheng, Wei-hou
    Contributors: 淡江大學數學學系
    Date: 2003-03
    Issue Date: 2010-01-28 07:08:11 (UTC+8)
    Publisher: Applied Probability Trust
    Relation: Journal of Applied Probability 40(1), pp.257-263
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    0KbUnknown276View/Open
    index.html0KbHTML75View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback